MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT DISTAL BIFURCATED BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT DISTAL BIFURCATED BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G32554
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/15/2020
Type of Reportable Event Serious Injury
Event or Problem Description
2 months post deployment, physician saw a leak on ct during follow-up (right limb or distal fenestrated piece had an endoleak, but exact location could not be determined.Possibly both.Leak believed to be type 3.Physician scheduled patient for follow-up procedure.Patient brought in for limb extension or cuff procedure, it was unsure what would be needed.Numberous angio runs were done.Right limb was redone from top to bottom.User ballooned device, did another angio run, saw a bit more leaking, did both sides (brought up 2 14x4 atlas balloons, "kissing balloons", to try to inflate it all to expand it, did another angio which improved situation a bit more but it was still leaking a little bit from an undetermined location.User ended up implanting with gore limbs: 20x16x100 (2 ea, one on left side and one on right).User used coda balloons on both sides, inflated, went up and did a final run, and endoleak appeared to be gone.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Work order (b)(4) was reviewed and appears complete and correct.There are a number of processes and checks in place to ensure that there are no holes or tears in the graft prior to shipment.No graft abnormalities were able to be identified from the medical imaging.It was confirmed from review of the medical imaging that the endoleak appeared to be originating from the crutch of the bifurcation of the zfen-d component.The ifu lists endoleak and endoprosthesis issues as potential adverse events, and provides suitable information for safely deploying the distal bifurcated body.Based on the available information, there is no evidence to indicate that a device non-conformance or deficiency contributed to the complaint.The root cause of the endoleak is unknown.

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT DISTAL BIFURCATED BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane QLD 4 113
AS  QLD 4113
MDR Report Key10916257
Report Number9680654-2020-00038
Device Sequence Number19166639
Product Code MIH
UDI-Device Identifier10827002325545
UDI-Public(01)10827002325545(17)230807(10)AC1063736
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/07/2023
Device Model NumberG32554
Device Catalogue NumberZFEN-D-12-28-91-C
Device Lot NumberAC1063736
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/17/2020
Supplement Date Received by Manufacturer11/17/2020
Initial Report FDA Received Date11/29/2020
Supplement Report FDA Received Date01/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;